PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2007 | 5 | 3 | 484-492
Tytuł artykułu

Distributive implication groupoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a concept of implication groupoid which is an essential generalization of the implication reduct of intuitionistic logic, i.e. a Hilbert algebra. We prove several connections among ideals, deductive systems and congruence kernels which even coincide whenever our implication groupoid is distributive.
Wydawca
Czasopismo
Rocznik
Tom
5
Numer
3
Strony
484-492
Opis fizyczny
Daty
wydano
2007-09-01
online
2007-09-01
Twórcy
autor
Bibliografia
  • [1] J.C. Abbott: “Semi-boolean algebra”, Matem. Vestnik, Vol. 4, (1967), pp. 177–198.
  • [2] I. Chajda and R. Halaš: “Algebraic properties of pre-logics”, Math. Slovaca, Vol. 52, (2002), pp. 157–175.
  • [3] A. Diego: “Sur les algébres de Hilbert”, Col. de Logique Math. Ser. A., Vol. 21, (1967), pp. 31–34.
  • [4] W. Dudek: “On ideals in Hilbert algebras”, Acta Univ. Palack. Olom., Fac. rer. nat., Mathematica, Vol. 38, (1999), pp. 31–34.
  • [5] R. Halaš: “Remarks on commutative Hilbert algebras”, Mathem. Bohemica, Vol. 127, (2002), pp. 525–529.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-007-0021-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.